# SDR 03FDEA00669

- Difficulty date: May 2, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 800
- Aircraft time: 6,127 hours, 3,260 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246814
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH E.A. 6-5751-70370 WINGS-FIXED TRAILING EDGE- RIB 7A (LT) GOUGE REPAIR, P/N A572-46814. FACT  02MAY03  12:14  BFM U  COMPLIED WITH E.A. 6-5751-70370 WINGS-FIXED TRAILING EDGE-RIB 7A (LT) GOUGE REPAIR   P/N A572-46814 AT MAE
